# SDR FDEA201301080048

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 55,725 hours, 32,266 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 143N69011
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER ACCESS DOOR EXTERIOR HANDLE CUTOUT IS DAMAGED REMOVED DOOR IAW MM 52-48-02-4. COMPLIED WITH EA F-5230-152474  "DOORS-E & E SERVICE DOOR GOUGE/NICK REWORK". REINSTALLED DOOR AND NEW HANDLE IAW SRM 51-40-02 AND MM 52-48-02-4.
